# SDR RAIA971018

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 11,838 hours
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 4780 - LAX - ON APPROACH LEFT ENGINE BEGAN SURGING, POWER WAS PULLED BACK, TORQUE AND EGT DROPPED RAPIDLY.  CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
